Alert archive / Maine / Gale Warnings in 2020
Gale Warning 9, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Feb 17, 2020, 3:01 PM EST. It took effect at Feb 18, 2020, 4:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2020, 3:01 PM EST (20:01 UTC)
- In effect from
- Feb 18, 2020, 4:00 PM EST
- Expired
- Feb 18, 2020, 11:42 PM EST
- In force
- 8 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
906 WHUS71 KCAR 172001 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 301 PM EST Mon Feb 17 2020 ANZ050-051-180415- /O.UPG.KCAR.GL.A.0005.200218T2100Z-200219T0300Z/ /O.NEW.KCAR.GL.W.0009.200218T2100Z-200219T0300Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 301 PM EST Mon Feb 17 2020 ...GALE WARNING IN EFFECT FROM 4 PM TO 10 PM EST TUESDAY... * WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 4 PM to 10 PM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ052-180415- /O.NEW.KCAR.SC.Y.0016.200218T1800Z-200219T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 301 PM EST Mon Feb 17 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 AM EST WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 32 kt and seas 4 to 7 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 1 PM Tuesday to 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
316 WHUS71 KCAR 180246 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 946 PM EST Mon Feb 17 2020 ANZ050-051-181045- /O.CON.KCAR.GL.W.0009.200218T2100Z-200219T0300Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 946 PM EST Mon Feb 17 2020 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM TO 10 PM EST TUESDAY... * WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 4 PM to 10 PM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ052-181045- /O.CON.KCAR.SC.Y.0016.200218T1800Z-200219T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 946 PM EST Mon Feb 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 7 AM EST WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 1 PM Tuesday to 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
641 WHUS71 KCAR 180908 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 408 AM EST Tue Feb 18 2020 ANZ050-051-181715- /O.EXT.KCAR.GL.W.0009.200218T2100Z-200219T0500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 408 AM EST Tue Feb 18 2020 ...GALE WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 4 PM this afternoon to midnight EST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ052-181715- /O.CON.KCAR.SC.Y.0016.200218T1800Z-200219T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 408 AM EST Tue Feb 18 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 1 PM this afternoon to 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ VJN/GC
183 WHUS71 KCAR 181741 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1241 PM EST Tue Feb 18 2020 ANZ050-051-190145- /O.CON.KCAR.GL.W.0009.200218T2100Z-200219T0500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1241 PM EST Tue Feb 18 2020 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 4 PM this afternoon to midnight EST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ052-190145- /O.CON.KCAR.SC.Y.0016.200218T1800Z-200219T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1241 PM EST Tue Feb 18 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 1 PM this afternoon to 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
242 WHUS71 KCAR 181959 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 259 PM EST Tue Feb 18 2020 ANZ050-051-190400- /O.CON.KCAR.GL.W.0009.200218T2100Z-200219T0500Z/ /O.NEW.KCAR.UP.Y.0004.200220T0600Z-200220T1800Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 259 PM EST Tue Feb 18 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY... * WHAT...For the Gale Warning, south winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. For the Freezing Spray Advisory, moderate accumulations of freezing spray expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...For the Gale Warning, until midnight EST tonight. For the Freezing Spray Advisory, from 1 AM to 1 PM EST Thursday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for accumulation of ice on their vessel and consider altering plans to avoid or mitigate these hazardous navigating conditions. Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ052-190400- /O.CON.KCAR.SC.Y.0016.000000T0000Z-200219T1200Z/ /O.NEW.KCAR.UP.Y.0004.200220T0600Z-200220T1800Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 259 PM EST Tue Feb 18 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY... * WHAT...For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 feet. For the Freezing Spray Advisory, moderate accumulations of freezing spray expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...For the Small Craft Advisory, until 7 AM EST Wednesday. For the Freezing Spray Advisory, from 1 AM to 1 PM EST Thursday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for accumulation of ice on their vessel and consider altering plans to avoid or mitigate these hazardous navigating conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
483 WHUS71 KCAR 190442 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1142 PM EST Tue Feb 18 2020 ANZ050-051-191245- /O.CAN.KCAR.GL.W.0009.000000T0000Z-200219T0500Z/ /O.EXB.KCAR.SC.Y.0016.000000T0000Z-200219T2100Z/ /O.CON.KCAR.UP.Y.0004.200220T0600Z-200220T1800Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1142 PM EST Tue Feb 18 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY... ...GALE WARNING IS CANCELLED... * WHAT...South winds 20 to 25 kt with a few gusts up to 35 kt and seas 5 to 8 feet expected. For the Freezing Spray Advisory, moderate accumulations of freezing spray expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...For the Small Craft Advisory, until 4 PM EST Wednesday. For the Freezing Spray Advisory, from 1 AM to 1 PM EST Thursday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for accumulation of ice on their vessel and consider altering plans to avoid or mitigate these hazardous navigating conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-191245- /O.EXT.KCAR.SC.Y.0016.000000T0000Z-200219T2100Z/ /O.CON.KCAR.UP.Y.0004.200220T0600Z-200220T1800Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1142 PM EST Tue Feb 18 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY... * WHAT...For the Small Craft Advisory, south winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet. For the Freezing Spray Advisory, moderate accumulations of freezing spray expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...For the Small Craft Advisory, until 4 PM EST Wednesday. For the Freezing Spray Advisory, from 1 AM to 1 PM EST Thursday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for accumulation of ice on their vessel and consider altering plans to avoid or mitigate these hazardous navigating conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 17, 12:58 PM EST, 2 hours 3 minutes earlier.
Area forecast discussion, Feb 17, 12:58 PM EST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1258 PM EST Mon Feb 17 2020
.SYNOPSIS...
A cold front will continuing crossing the area this morning.
Canadian high pressure will then build across region later
this afternoon through tonight, then move east Tuesday morning.
Low pressure from the southwest will track along the Downeast
coast Tuesday night. High pressure builds into the region from
Wednesday into Thursday.
&&
.NEAR TERM /THROUGH TONIGHT/...
1 pm update...
Quick update to adjust temps snow showers and sky cover to be
more optimistic. Just one streamer rmns per latest satellite and
radar images and expect this wl continue for another few hrs bfr
dissipating, leaving a moclr night on tap along with another
round of cold temps. No other chgs needed.
Prev discussion blo...
On an index scale ranging from 0 to 10 where 10 is the most
favorable calm winds and hydrolapse rate conditions for a
maximized artic invsn, particularly ovr our coldest Nrn vlys,
tngt will range from 6 to 8 being capped by the erly arrival of
hi cldnss. Assigning 2 deg C per whole index value results in a
maximum arctic base invsn potential of 12 to 16 deg C, added to
an approx fcst 925mb of -16 deg C ovr the far NW, results in a
potential coldest low temps of -18 to -26 deg F, with
progressively warmer temps for higher trrn and/or lctns further
S and E.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Snow showers move into the region Tuesday mid-morning, with
stratiform snow expected into the early evening and overnight
hours for much of the forecast area. Increasing confidence due
to forecast consistency and guidance that advisory level snow
will impact much of the forecast area. However, in collaboration
with GYX, decided to hold off on issuing winter headlines at
this moment.
One factor for holding off is due to ptype uncertainty in the
Bangor Region and Downeast affecting total accumulations. Wind
direction will play a large role for surface temps and the
resulting precipitation type here. As low pressure advances out
of the Great Lakes and tracks north of Maine, winds will
initially be out of the east Tues AM. Secondary development of
low pressure off the coast is expected, undergoing
intensification in the early afternoon hours. Situated in the NE
quad of this low, Downeast and the coast will see increasing
surface winds from the SSE with warmer air infiltrating
Downeast. After light snow accumulations, expect the immediate
coast to switch to a rain snow mix in the afternoon, with rain
in the evening. Higher elevations here could hold onto snow a
bit longer for more accumulation, but expect warm air to push in
and limit ratios before transition to all rain.
North of here, along a Dover-Foxcroft to Houlton line, the
greatest amount of snow is possible. Moisture advects in from
the secondary development and converges with primary overrunning
pattern, thus a region of enhanced snow will be possible.
Limiting factors from approaching higher headlines will be the
progressive nature of the system and lowering snow ratios.
Further to the north, all snow is expected. The aspect hurting
greater snow amounts here will be the speed of the storm system,
and lack of greater dynamics to produce increased snow rates.
Snow ratio will be higher, close to 15:1, but windy conditions
in the DGZ and below could hinder development.
Due to cloud cover and warmer air remaining in place, Tuesday
night will be much warmer than Mon night, potentially 40 degrees
warmer in some places across the north. Temperatures vary little
into Wednesday before NW flow aligns overhead through Wednesday
night. This again drops lows in the teens below zero across the
north and single digits above Downeast.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
No large storm systems are expected to pass into the region
through late week. High pressure will dominate the central CONUS
through mid-week, with Maine in NW to W flow. Following on the
heels of a cold night Wednesday, Thursday night will again be
bitter with lows around zero or the single digits below along
the coast. The broad high sinks into the south come Friday, as
low pressure passing to the north brings some southerly flow
into New England. This prompts a warming pattern into the 30s
through the weekend, but not before widespread highs in the
teens and lower 20s Friday.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
NEAR TERM: VFR conditions next 24 hours. Gusty nw winds behind
cold front this afternoon will diminish after 23z and bcm
lgt/vrb tonight. Bkn mid-level clouds move in after 15z with
wind direction becoming serly by this time. MVFR restrictions
look to hold off until after 18z Tue.
SHORT TERM:
Tue-Tue night: Rapidly decreasing to MVFR in the morning and
IFR/LIFR in the afternoon and evening in -sn north of BGR. BHB
and BGR transition to a rain/snow mix in the afternoon and
evening. S winds 5-15kts on Tue becoming W 5-10kts late Tue
night. LLWS possible Tue afternoon and evening.
Wed-Wed night: MVFR possible in snow showers at northern
terminals through the afternoon with VFR for Downeast sites. W
winds 5-15kts gusting to 20-30kts in the afternoon.
Thu-Fri: VFR. WNW winds 5-10kts.
&&
.MARINE...
NEAR TERM: No hdlns attm, but winds could apch or even
briefly reach low end SCA wind gusts of 25 kt ovr outer MZs later
this aftn into erly eve when a brief pd of more enhanced llvl cold
advcn will occur. The day/eve crews will monitor in the event a
brief SCA is needed. After erly eve, winds and seas will subside
fairly rapidly as sfc hi pres crests the waters. Went with blended
model wv guidance for the near term this update, with fcst wv pds
msly short fetch in the 3 to 6 sec pd range.
SHORT TERM: Conditions will approach SCA criteria Tuesday
morning as winds and waves build. Gale conditions will be
possible in the outer coastal waters Tuesday afternoon and
evening, before winds slacken into Wed morning. SCA winds will
remain, with waves 6 to 9 feet. Another period of increased
winds approach Wednesday evening and overnight, with a few gusts
to gale force possible.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Gale Watch from Tuesday afternoon through Tuesday evening for
ANZ050-051.
&&
Near Term...Farrar/VJN
Short Term...Cornwell
Long Term...Cornwell
Aviation...Farrar/VJN/Cornwell
Marine...Farrar/VJN/CornwellHazardous weather outlook, Feb 17, 4:01 AM EST, 11 hours before
Hazardous Weather Outlook National Weather Service Caribou ME 401 AM EST Mon Feb 17 2020 MEZ001>006-010-011-015>017-029>032-180915- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- 401 AM EST Mon Feb 17 2020 This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine, Interior DownEast Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Low pressure will advance north of Maine Tuesday bringing accumulating snow to much of northern and eastern Maine. Snow will likely impact the afternoon and evening commute across the area, with a transition to a rain/snow mix Downeast and along the coast. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050-051-180915- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 401 AM EST Mon Feb 17 2020 ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ052-180915- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 401 AM EST Mon Feb 17 2020 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. GC
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 9:34 PM EST | Special Weather Statement | CAR | Aroostook | 41 min |
| Feb 17, 3:34 AM EST | Gale Watch | CAR | 11 hr | |
| Feb 17, 7:21 AM EST | Special Weather Statement | CAR | 39 min | |
| Feb 17, 3:01 PM EST | Small Craft Advisory | CAR | 52 hr | |
| Feb 17, 3:04 PM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.